MAUDE Adverse Event Report: ABIOMED, INC. INTRODUCER; INTRODUCER, CATHETER (INTRODUCER)

ABIOMED, INC. INTRODUCER; INTRODUCER, CATHETER (INTRODUCER)
Catalog Number 0052-3046
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A 58-year-old man underwent high-risk percutaneous coronary intervention (pci) with impella cp support.The pump was implanted successfully but bleeding was observed around the companion sheath after it's placement.This sheath was removed and alternate access secured to conduct the pci procedure.The sheaths were removed at the end of the case and hemostasis secured using conventional techniques.
 
Additional Manufacturer Narrative
A response to the request for additional information was received and noted the following: there is no further information pertaining to the case, and the impella device is not available for return.Product-specific information (e.G., d4 expiration date, d4 unique device identifier and h4 date of manufacture) is unavailable at the time of this mdr writing.Respective fields have been marked with unknown or left blank as appropriate.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by abiomed inc, or its employees that the report constitutes an admission that the product, abiomed inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
B1: added product problem, this was omitted in the initial in error.D1 and d4: updated device from companion sheath to introducer per a review of the complaint file.Corrected brand name, lot number, catalog number, udi.Added expiration date and manufacturer date.

Brand Name
INTRODUCER
Common Device Name
INTRODUCER, CATHETER (INTRODUCER)
Manufacturer (Section D)
ABIOMED, INC.
22 cherry hill drive
danvers MA 01923
Manufacturer Contact
derek sammarco
22 cherry hill drive
danvers, MA 01923
7814934967
MDR Report Key24542088
Report Number1220648-2026-04695
Device Sequence Number12178057
Product Code DYB
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P140003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0052-3046
Device Lot NumberS9652822
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer04/27/2026
10/01/2026
Initial Report FDA Received Date03/08/2026
Supplement Report FDA Received Date04/28/2026
10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale
Patient Weight233 LB
Patient RaceWhite